# SDR SWAA2022012460490

- Difficulty date: January 11, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 32,277 hours, 14,517 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retainer
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 CANOE FAIRING O/B FWD SEAL RETAINER IS CRACKED ; #6 CANOE FAIRING O FWD SEAL RETAINER IS CRACKED / [01] R&R SEAL RETAINER PER SOPM 20-50-01; [02] C/W INSPECTION R&R SEAL RETAINER PER SOPM 20-50-01
